# SDR SIMA20190917001

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,671 hours, 33,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 B/C OVERHEAD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED 12 B/C OVERWING EMERGENCY LAMP IAW AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A. OPC GOOD. END.
